, Volume 22, Issue 1, pp 69-76
Date: 16 Jun 2005

Continuity for Maximal Multilinear Bochner–Riesz Operators on Hardy and Herz–Hardy Spaces

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Let \( B^{A}_{{\delta , * }} \) be the maxiamal multilinear Bochner–Riesz operators generated by Bochner– Riesz operators and D α A ∈ Lipβ(|α| = m). The continuity of the operator on some Hardy and Herz type Hardy is obtained.

Supported by the National 973 Project (19990751) and the NNSF (Grant: No. 10271071)